liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the connectedness of the branch loci of moduli spaces of orientable Klein surfaces
Departamento de Matematicas Fundamentales, UNED.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-9557-9566
Departamento de Matematicas Fundamentales, UNED.
2015 (English)In: Geometriae Dedicata, ISSN 0046-5755, E-ISSN 1572-9168, Vol. 177, no 1, 149-164 p.Article in journal (Refereed) Published
Abstract [en]

Let M K (g,+,k) be the moduli space of orientable Klein surfaces of genus g with k boundary components (see Alling and Greenleaf in Lecture notes in mathematics, vol 219. Springer, Berlin, 1971; Natanzon in Russ Math Surv 45(6):53–108, 1990). The space M K (g,+,k) has a natural orbifold structure with singular locus B K (g,+,k) . If g>2 or k>0 and 2g+k>3 the set B K (g,+,k) consists of the Klein surfaces admitting non-trivial symmetries and we prove that, in this case, the singular locus is connected.

Place, publisher, year, edition, pages
Springer Netherlands, 2015. Vol. 177, no 1, 149-164 p.
Keyword [en]
Klein surface, Riemann surface, Moduli space, Automorphism
National Category
Geometry
Identifiers
URN: urn:nbn:se:liu:diva-113695DOI: 10.1007/s10711-014-9983-1ISI: 000358252200010OAI: oai:DiVA.org:liu-113695DiVA: diva2:784169
Projects
Spanska projekt MTM2011-23092
Available from: 2015-01-28 Created: 2015-01-28 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

fulltext(247 kB)72 downloads
File information
File name FULLTEXT01.pdfFile size 247 kBChecksum SHA-512
487f126be7edff76a798df80504c78ac4742352267f907851749a76afbfeb8776409df4ecf9882688390edf31873a300a40206ee3a756140e5ad2e182b57b82e
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Izquierdo, Milagros

Search in DiVA

By author/editor
Izquierdo, Milagros
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Geometriae Dedicata
Geometry

Search outside of DiVA

GoogleGoogle Scholar
Total: 72 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 90 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf